Razene (Cetirizine Hydrochloride) 10mg Tablets 90 - Limit of 1 Packet per Order


Price:
$19.90

Description

Limit of 1 packet per order

FEATURES AND BENEFITS

  • For fast relief of allergies.
  • Once a day, non-sedating.

Razene is indicated for the relief of symptoms associated with hayfever (seasonal allergic rhinitis) and chronic year-round allergic rhinitis caused by an allergy to house dust mites or animal fur. Symptoms include:

  • sneezing
  • runny nose
  • itchy, watery eyes.

In addition to inhaled allergies, Razene may also relieve also allergies caused by eating certain foods, or through contact with certain medicines or chemicals. With these allergies, symptoms appear mainly as skin rashes.

RAZENE is fast acting, usually within 20 minutes after taking it. It is non-sedating and its side effects lat for 24 hours, so you only need to take it once a day.

Pharmacy only medicine. Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional.

Ingredients

Active ingredient per tablet:
Cetirizine hydrochloride             10mg

Each Razene tablet also contains lactose, pregelatinised maize starch, povidone and magnesium stearate.

The film coat contains hydroxypropylmethyl cellulose, titanium dioxide and macrogol.

Razene tablets contain lactose. Patients with rare hereditary problems of galactose intolerance, (the Lapp lactase deficiency or glucose-galactose malabsorption) should not take this medicine.

This medicine is gluten free.

Directions

Adults and children over 12 years of age:
The usual dose is one tablet (10mg) daily as a single dose.

Individuals will vary in their response to medicines and this applies to RAZENE also. Some people may only require half the dose (half a tablet) if they feel drowy taking the full dose of 1 tablet.

Some people with kidney problems may need a reduced dose. Talk to your pharmacist or doctor about a suitable dose.

The maximum recommended daily dose for adults is 2 tablets. Do not exceed this dose unless told to do so by your pharmacist or doctor.

Children 6-12 years of age:
The recommended dose is half a tablet (5mg) or one tablet (10mg) once daily.

Children 2-6 years of age:
The recommended dose is half a tablet (5mg) once daily.

Warnings

Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.

If you feel drowsy after taking RAZENE, be cautious about driving or operating machinery for 8 hours. In such cases it may be best to take RAZENE before you go to bed at night.

Tell your pharmacist or doctor as soon as possible if you do not feel well while you are taking RAZENE.

All medicines can have some unwanted effects. Sometimes they are serious, most of the time they are not. You may need medical treatment if you get some of the side effects.

Do not be alarmed by the following lists of side effects. You may not experience any of them.

Tell your pharmacist or doctor if you notice any of the following and they worry you:

  • drowsiness
  • headache
  • tiredness
  • dizzinessd
  • dry mouth
  • nausea
  • diarrhoea
  • difficulty urinating
  • sore throat
  • runny nose
  • abdominal pain
  • agitation, aggression, depression or hallucination
  • confusion
  • insomnia
  • weight gain
  • blurred vision
  • tingling or numbness of the hands or feet
  • movement disorder
  • tremor

Tell your doctor immediately if you notice any of the following:

  • swelling of the face, lips or tongue which may cause difficulty in swallowing or breathing
  • asthma, wheezing, shortness of breath
  • sudden or severe itching, skin rash, hives
  • unusual bruising or bleeding
  • fast or irregular heart beat 
  • fits or seizures

These side effects are usually rare but can be serious and need urgent medical attention.

The list of side effects mentioned above is not complete. If you should suffer from any of these side effects or any other undesired effect please tell your pharmacist or doctor.

Ask your doctor or pharmacist to answer any questions you may have.

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Payment & Security

American Express Diners Club Discover JCB Mastercard Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed